MathSciNet Relay Station
MathSciNet bibliographic data
MR2415038 32C37 (32V20 58A14)
Itoh, Mitsuhiro; Masamune, Jun; Saotome, Takanari The Serre duality theorem for a non-compact weighted CR manifold. Proc. Amer. Math. Soc. 136 (2008), no. 10, 3539–3548.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement